my nine year old is extremely irritable since starting this medication one week ago.
While mild irritabilty is a common side effects of Vyvanse, severe or persistent irritability needs to be addressed by the doctor right away. If the irritability continues or becomes intolerable please don't hesitate to contact the doctor. For future reference the following link lists the side effects for Vyvanse:
My son is 12 and on Vyvanse 30mg. He is fine with this med but he took Stratera before and felt angry and piss off all the time. Maybe his dose is started too high for him/her. I would call the doctor to let him know his side effects. Sometimes these go away after awhile too. Best to talk to doc. Good luck. My son is doing very well on Vyvanse. Take care.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2011 • 2 answers
Updated 11 Apr 2013 • 2 answers
Updated 9 Jul 2013 • 1 answer
Updated 6 Jun 2015 • 1 answer
Updated 25 Dec 2015 • 1 answer